Algorithms for the construction of optimizing distributions

Mandal, Saumendranath, Torsney, Ben . Communications in Statistics: Theory and Methods 2000. 29 (5-6) :1219-1231

Locate this article in:

Bibtex

@article{CIS-163598,
  Author = {Mandal, Saumendranath and Torsney, Ben},
  Title = {Algorithms for the construction of optimizing distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {29},
  Number = {5-6},
  Year = {2000},
  Pages = {1219--1231},
  Keywords = {Maximum likelihood estimation, Optimal design, Marginal homogeneity, directional derivatives, multiplicative algorithms}
}

Similar articles